Grippeks

Гриппекс Drug photo

The description is actual on 10.05.2016

  • Latin name: Grippex
  • ATH code: R01BA52
  • Active ingredient: Dextromethorphan + Paracetamol + Pseudoephedrine (Dextromethorphan + Paracetamol + Pseudoephedrine)
  • Producer: Unipharm, Inc. (USA)

Grippeks's structure

1 tablet includes 325 mg of paracetamol, 30 mg of pseudoephedrine of a hydrochloride, 10 mg of dextromethorphan of hydrobromide.

In addition: prezhelatinizirovanny starch, microcrystallic cellulose, croscarmellose sodium, magnesium stearate, stearic acid, silicon dioxide.

Release form

The remedy of Grippeks is made in the form of tablets, on 12 or 24 pieces in a cardboard pack.

Pharmacological action

Anesthetic, vasoconstrictive, temperature-controlled, antibechic.

Pharmacodynamics and pharmacokinetics

Grippeks is the combined remedy which high "anti-cold" performance is defined by complex effect of all active ingredients entering drug.

Antipyretic and analgeticparacetamol is effective as febrifugal and an anesthetic thanks to the ability to block mainly in TsNS TsOG1 and TsOG2, thereby directly influencing the painful center and the center of thermal control. At the same time cellular peroxidases of the inflamed fabrics neutralize its influence on TsOG owing to what the antiinflammatory effect of drug is practically absent. This feature of paracetamol, namely non-interference to processes of the synthesis of prostaglandins which is taking place in peripheral fabrics does it actually safe concerning mucous membranes of a gastrointestinal tract and a water salt metabolism.

The sympathomimetic pseudoephedrine is characterized by the influence on vascular system of mucous membranes of a nasopharynx where its vasoconstrictive action directionally on decrease in puffiness and, as a result, on reduction of nasal secretion (mucifying) and improvement of nasal breath.

The antibechicdextromethorphan influences the tussive center by increase of a tussive threshold, thereby reducing displays of the dry cough arising because of irritation mucous nasopharynxes.

Synergy (complementary) action of Grippeks directionally on simplification of painful symptomatology characteristic of influenzal and catarrhal diseases is also shown: simplification or full stopping of a moderate pain syndrome (including joint and muscular pains, headaches, pharyngalgias), decrease in the increased body temperature, simplification of breath, reduction of nasal allocations and dry cough.

Indications to use

Purpose of drug of Grippeks is shown for symptomatic therapy of diseases of etiology cold.

Contraindications

Grippeks it is absolutely contraindicated at:

  • heavy pathologies of livers/kidneys;
  • pregnancies;
  • heavy ischemic heart disease (including stenocardia);
  • feeding by a breast;
  • uncontrollable arterial hypertension;
  • personal hypersensitivity to active and/or additional ingredients of tablets;
  • parallel reception of antidepressants, MAO inhibitors and protivoparkinsonichesky drugs;
  • aged till 12 years.

It is careful it is necessary to appoint Grippeks at:

  • Gilbert's syndrome;
  • blood pathologies (anemia in a severe form);
  • insufficiency glyukozo-6-fosfatdegidrogenazy;
  • pathologies of livers/kidneys (easy and moderate temper);
  • diabetes mellitus;
  • arterial hypertension;
  • disorders of function of a thyroid gland;
  • disturbances of an urination because of a prostate hyperplasia;
  • the increased intraocular pressure;
  • alcoholism;
  • the weakened and exhausted general condition of the patient.

Side effects

Incidentally at Grippeks's reception observed:

In case of long reception of high doses of Grippeks noted:

  • aplastic or hemolitic anemia;
  • hepatotoxic;
  • pancytopenia;
  • nephrotoxicity (intersticial nephrite, renal colic, papillary necrosis).

Grippeks, application instruction

Tablets of Grippeks are intended for oral (internal) administration.

The dosing mode for the patients who reached 12 summer age assumes single-step reception of the 1st or 2nd tablets with a possibility of their repeated use every 6 hours. In 24 hours it is possible to take as much as possible 8 pill. It is better to limit duration of use of Grippeks 3-5 days.

Overdose

Overdose by paracetamol, in particular at patients with renal and hepatic functional disturbances, can become the reason of nausea/vomiting, pallor of integuments, anorexia and serious injuries of a liver. The full clinical picture of hepatic defeat is noted in periods from 1st to 6 days. In rare instances such morbid condition develops immediately and can be complicated by insufficiency of renal function (a tubular necrosis).

Characteristic symptoms of overdose by pseudoephedrine are shown by increase in the ABP, excitement and disturbance of a cordial rhythm.

Typical signs of overdose by dextromethorphan are expressed by nausea/vomiting, block, the dizziness complicated by breath, drowsiness, disturbances of visual function and coordination of movements.

At suspicion on overdose by Grippeks the patient is obliged to ask for the qualified help immediately. The medical actions directed to stopping of a condition of overdose include a complex of standard procedures in such cases (cleaning of a gastrointestinal tract, reception of sorbents, symptomatic therapy). Also practice within 8-9 hours administration of methionine and for 12 hours reception of Acetylcysteinum.

Interaction

Simultaneous use of high dosages of paracetamol and anticoagulating drugs increases effects of the last.

Inductors of microsomal hepatic oxidation (phenylbutazone, Phenytoinum, tricyclic antidepressants, rifampicin, barbiturates), and also ethanol and other hepatotoxic drugs strengthen allocation of hydroxylated active products of a metabolism that can lead to episodes of heavy intoxication even in case of small overdose.

Use of barbiturates on a long interval of time reduces efficiency of the accepted paracetamol.

The combined reception of a diflunizal for 50% increases the serumal content of paracetamol, thereby increasing its hepatotoxic.

Prolonged parallel use of paracetamol and other drugs of their NPVS group increases risk of forming of a papillary necrosis of kidneys and a "analgetic" nephropathy, and also development of an end-stage of insufficiency of renal function.

Combined long use of salicylates and high doses of paracetamol increases possibility of cancer tumors of a bladder or kidney.

The concomitant use of pseudoephedrine with other sympathomimetics can become the reason of their additive action and, as a result, increases of toxic effects.

The combined purpose of pseudoephedrine and MAO inhibitors can lead to hypertensive crisis in this connection, reception of pseudoephedrine is allowed only after 14 days after the therapy termination by MAO inhibitors.

Pressor effect of pseudoephedrine amplifies at Propranolol reception.

Pseudoephedrine is capable to reduce hypotensive efficiency of Reserpinum, mekamilamin of a hydrochloride, Methyldopums and false hellebore alkaloids.

Quinidine, Fluoxetine and Amiodaronum depressing influence system of P450 cytochrome, thereby increasing plasma concentration of dextromethorphan.

Terms of sale

Grippeks can buy without presentation of the recipe.

Storage conditions

It is necessary to store Grippeks within temperature indicators of 10-30 °C.

Period of validity

From the date of production of tablets – 3 years.

Special instructions

The patient cannot exceed independently Grippeks's dosages recommended by the instruction and duration of his reception (5 days) at all.

During therapy it is necessary to exercise control over indicators of functionality of a liver and peripheral blood.

In case of preservation of a disease state of the patient at the same level or its deterioration in the 5-tidnevny period of reception Grippeks, the patient needs to pass consultation at the doctor.

Analogs

Coincidence on the ATH code of the 4th level:

Grippeks's analogs are provided by medical drugs: Fastorik plus, Gripend, Kaffetin Kold and Defedrin.

Zdravzona

  • Grippeks tablet No. 12
to show still
Section: Anti-cold
in more detail

Education: Graduated from the Vinnytsia national medical university of N. I. Pirogov, pharmaceutical faculty, the higher pharmaceutical education – the specialty "Pharmacist".

Experience: Work in Koneks and Bios-Media pharmacy chains as "Druggist". Work as "Pharmacist" in Avicenna pharmacy chain of the city of Vinnytsia.

PAY ATTENTION! Information on drugs on the website is help generalizing, collected from public sources and can form the basis for making decision on use of medicines it is not aware of treatment. Before use of medicine of Grippeks surely consult with the attending physician.